MAUDE Adverse Event Report: CONMED CONMED; orthopedic manual surgical instrument

CONMED CONMED; orthopedic manual surgical instrument
Catalog Number 97.10015
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 21 reports, regarding 21 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that if the hook or needle bends during use, immediately discontinue use and discard.There is an increased risk of hook or needle breakage, and unintentional patient injury may result.Avoid lateral stresses to the instruments, or device function may be compromised.There is an increased risk of hook or needle breakage, and unintentional patient injury may result.Do not use if parts are broken, cracked, or worn, or device function may be compromised.There is an increased risk of hook or needle breakage, and unintentional patient injury may result.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED
Common Device Name
orthopedic manual surgical instrument
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Largo
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
525 french rd
utica, NY 13502
+1(727)470-8358
MDR Report Key50175585
Report Number1017294-2026-00145
Device Sequence Number10035066
Product Code LXH
UDI-Device Identifier10845854018972
UDI-Public(01)10845854018972(11)251014(10)1499893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number97.10015
Device Lot Number1499893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown